# SDR AWXA200501413

- Difficulty date: October 26, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267995
- Part serial: NSN
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED 7 CRACKS, 1.0 INCHES IN LENGTH, ON THE BOTTOM OF THE NR 1 SLAT FROM SS 247L TO SS 263.5L.  MAINTENANCE CUT OUT DAMAGED SKIN ON NR 1 SLAT IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE BOTTOM OF THE NR 1 SLAT FROM SS 247L TO SS 263.5L IAW BOEING 737-300 SRM 57-43-01-2R6.
